Inventiones mathematicae

, Volume 132, Issue 3, pp 581–605

Attracting basins for automorphisms of C2

  • Brendan J. Weickert
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Brendan J. Weickert
    • 1
  1. 1.Department of Mathematics, University of Michigan, Ann Arbor, MI 48109-1109, USA (e-mail: brendan@math.lsa.umich.edu)US

Personalised recommendations